Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 29, 2015Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 29, 2015, 3:33 PM CDT for Eau Claire County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 3:33 PM CDT (20:33 UTC)
Expired
Jun 29, 2015, 4:00 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN

County Eau Claire County, WI

The radar

The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS83 KMPX 292033
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 PM CDT MON JUN 29 2015
 
WIZ027-028-292100-
CHIPPEWA-EAU CLAIRE-
333 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CHIPPEWA
AND EASTERN EAU CLAIRE COUNTIES...

AT 332 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHIPPEWA FALLS TO FOSTER...AND MOVING SOUTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FALLS...LAKE HALLIE...LAKE WISSOTA...AUGUSTA...CADOTT...FALL
CREEK...LUDINGTON...FOSTER...LAKE EAU CLAIRE COUNTY PARK...BATEMAN...
BRACKETT AND ALLEN.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 73 AND
87.
 
THIS INCLUDES THE FOLLOWING LOCATIONS 
 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4459 9109 4459 9137 4507 9144 4493 9107
TIME...MOT...LOC 2032Z 334DEG 20KT 4498 9133 4464 9132 
$$

BORGHOFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:59 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 29, 2:59 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
259 PM CDT MON JUN 29 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 258 CDT MON JUN 29 2015

EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH DIVING
ACROSS MN...WHILE SURFACE DEWPOINTS IN THE LOW TO MID 60S HAVE
CONTRIBUTED TO MLCAPE VALUES NEARING 1500 J/KG. SAID INSTABILITY
COMBINED WITH DECENT SHEAR VALUES WILL LEAD TOWARD AN INCREASE IN
COVERAGE AND LIKELY INTENSITY OF THUNDERSTORMS AS DIURNAL HEATING
FURTHER DESTABILIZES THE AIR MASS. THE SMOKE FILTERING DOWN FROM
CANADA/ERN NORTH DAKOTA ACROSS WESTERN/CENTRAL MN DOES SEEM AS IF IT
WILL LIMIT THE GROWTH/DEVELOPMENT POTENTIAL INITIALLY...BUT THERE IS
SOME EROSION OF THAT OCCURRING IN NORTH CENTRAL MN THAT WILL LIKELY
WORK INTO CENTRAL MN. STORM MODE SHOULD BE MULTICELL OR EVEN
SUPERCELLULAR IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. THESE STORMS SHOULD ALSO BE EFFICIENT RAINFALL
PRODUCERS GIVEN PRECIPITABLE WATER VALUES NEARING 125 PERCENT OF
NORMAL AND THE OPPORTUNITY FOR CELLS TO TRACK/REGENERATE OVER
THE SAME AREA.

SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END BY MIDNIGHT...AS THE
SHORTWAVE ENERGY LIFTS OUT OF THE AREA AND WE LOSE THE INFLUENCE OF
DAYTIME HEATING. CLOUDS SCATTER OUT OVERNIGHT...BUT WINDS SHOULD
STAY UP ENOUGH TO LIMIT ANYTHING OTHER THAN PATCHY FOG FORMATION.
ALSO...EXPECT LOWER /STRATUS/ CLOUDS TO FILTER INTO WEST CENTRAL WI
FROM THE NORTHEAST TOWARD DAYBREAK TUESDAY.

NORTHWEST MID LEVEL FLOW PERSIST OVER THE AREA FOR TUESDAY...BUT THE
FORCING APPEARS TO BE DISPLACED OUT OF THE AREA. HAVE THEREFORE KEPT
THE FORECAST DRY FOR TUESDAY. HIGHS SHOULD BE A BIT BELOW
NORMAL...ESPECIALLY OVER WEST CENTRAL WI WHERE THE LOWER CLOUDS MAY
CUT INTO DIURNAL HEATING. EXPECT READINGS TO RANGE FROM THE LOWER
70S IN WEST CENTRAL WI TO THE MID AND UPPER 70S IN CENTRAL AND SOUTH
CENTRAL MN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 258 CDT MON JUN 29 2015

THE LARGE SCALE FLOW LOOKS TO DEAMPLIFY A BIT OVER THE LONGER TERM
PORTION OF THE FORECAST... WITH THE WESTERN RIDGE FLATTENING AND
RETROGRADING... WHICH LEADS TO A FAIRLY COMPLICATED SPLIT FLOW
FROM ALASKA SOUTHWARD. THE GUIDANCE DIFFERS MARKEDLY IN ITS
HANDLING OF THIS LARGE SCALE PATTERN EVOLUTION... WITH THE GEFS
AND ECMWF ENSEMBLES ALSO EXHIBITING QUITE A BIT OF SPREAD. SO...
CONFIDENCE IS A BIT LOW IN SOME OF THE FORECAST DETAILS FROM THE
WEEKEND INTO MONDAY AS THE GUIDANCE DIVERGES QUITE A BIT BY THEN.

CHANCE POPS LOOK TO SLOWLY WORK IN FROM THE WEST LATE TUESDAY
NIGHT INTO WEDNESDAY AS THE BAROCLINIC ZONE ON THE EASTERN EDGE OF
THE UPPER RIDGE TRIES TO SLIDE EAST WHILE A WEAK SHORTWAVE DROPS
SOUTHEAST ALONG IT. CHANCES LOOK TO REMAIN ONLY OVER THE WESTERN
PORTION OF THE FORECAST AREA... AND SHIFT BACK WESTWARD BY
WEDNESDAY NIGHT AS THE UPPER WAVE DEPARTS. BRING CHANCES FOR PCPN
FARTHER EAST ACROSS THE AREA LATER THURSDAY AND THURSDAY NIGHT...
WITH THE ECMWF SHORTWAVE A WEAK SURFACE TROUGH AND UPPER
SHORTWAVE MOVING ACROSS THE AREA. THE GFS MAINTAINS SURFACE
RIDGING OVER THE AREA DURING THAT TIME... SO KEPT POPS LOW FOR
NOW. LINGERED A LOW CHANCE OF PCPN INTO FRIDAY AS SUGGESTED BY THE
ECMWF... BUT ALLOWED FOR A DRY SATURDAY AT THIS POINT. IT/S
POSSIBLE LATER FORECASTS MAY NEED TO INCLUDE SOMETHING FOR
SATURDAY DEPENDING ON HOW QUICKLY RETURN FLOW SETS UP AND HOW
ROBUST IT IS. FOR NOW... IT LOOKS LIKE CHANCES ASSOCIATED WITH
THAT WILL HOLD OFF UNTIL LATER SATURDAY NIGHT... AND MAINLY ONLY
IMPACT THE WESTERN PORTION OF THE FORECAST AREA... WITH A BETTERS
SHOT OF SHRA/TSRA OVER THE REMAINDER OF THE AREA ON SUNDAY WITH A
MORE SIGNIFICANT UPPER WAVE AND SURFACE FRONT FORECAST TO MOVE
ACROSS THE AREA. THE GFS AND ECMWF BOTH INDICATE THIS FEATURE...
BUT THE ECMWF IS SIGNIFICANTLY STRONGER WITH THE UPPER WAVE AND
ASSOCIATED LOW LEVEL BAROCLINIC ZONE. LINGERED SOME CHANCE POPS
INTO MONDAY... WHICH ALLOWS FOR THE WEAKER GFS SOLUTION THAT
LINGERS THE BAROCLINIC ZONE NEARBY AND ACTUALLY STARTS TO LIFT IT
BACK NORTH AS A WARM FRONT BY MONDAY EVENING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1248 PM CDT MON JUN 29 2015

VISIBLE SATELLITE IMAGERY TODAY ILLUSTRATES AN IMPRESSIVE LAYER
OF SMOKE FILTERING ACROSS THE EASTERN DAKOTAS AND WESTERN
MINNESOTA FROM THE WILDFIRES IN CANADA. THIS HAS MIXED DOWN TO THE
SURFACE IN THE FORM OF A 6SM HZ AT SOME SPOTS...BUT PRIMARILY TO
THE WEST OF THE TAF AREA.

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO CENTRAL MN AND WEST
CENTRAL WI THIS AFTERNOON...WITH TAF SITES BEING AFFECTED
PRIMARILY BETWEEN 19Z MON AND 00Z TUE. THE STORMS HAVE THE
POTENTIAL TO HAVE THE HIGHEST IMPACT AT KSTC-KMSP-KRNH-KEAU...WITH
KAXN AND KRWF LIKELY TO ESCAPE THE ACTIVITY. MVFR CIGS/VSBYS ARE
EXPECTED WITH THE SHOWERS/STORMS...AND COULD SEE SOME STRONG WINDS
AND HAIL AT THE AFFECTED SITES. EXPECT THE PRECIP TO CLEAR OUT
AROUND SUNSET...WITH MOST AREAS REMAINING VFR OVERNIGHT. COULD SEE
SOME PATCHY FOG OVERNIGHT...BUT FOR THE MOST PART WINDS WILL STAY
HIGH ENOUGH TO MINIMIZE THAT THREAT. DO EXPECT A DECENT
PROBABILITY THAT KEAU AND KRNH WILL SEE LOW-END MVFR CIGS
/1000-1500FT/ AROUND/AFTER DAYBREAK TUESDAY...AS LLVL MOISTURE
FEEDS IN FROM THE NORTHEAST.

NORTHWEST WINDS THROUGH TONIGHT...SHIFTING TO NORTHEAST FOR
TUESDAY. SPEEDS GENERALLY AOB 10 KTS...WITH THE EXCEPTION OF
OCCASIONAL HIGHER GUSTS THIS AFTERNOON.

KMSP...
TSRA MOST LIKELY TO IMPACT KMSP BETWEEN 2030Z AND 2230Z...WITH
SHOWERS IN AREA THROUGH 02Z TUE. PREVALENT VFR
CONDITIONS...ALTHOUGH MVFR CIGS/VSBYS QUITE POSSIBLE WITH THE
THUNDER...ALONG WITH GUSTY WINDS. COULD SEE WISPS OF MVFR CLOUDS
ATTEMPT TO SNEAK INTO EAST CENTRAL MN FROM WI AROUND DAYBREAK
TUESDAY. AT THIS TIME...THINK THE DECK WILL STAY PRIMARILY EAST OF
KMSP...SO HAVE NOT INCLUDED IT.

/OUTLOOK FOR KMSP/
WED...VFR. WINDS ENE AT 5-10 KTS.
THU...VFR WITH CHC MVFR -TSRA. WINDS SE AT 5-10 KTS.
FRI...VFR WITH SLGT CHC MVFR -TSRA. WINDS WSW 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...
AVIATION...LS
Hazardous weather outlook, Jun 29, 12:50 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT MON JUN 29 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1250 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS WEST
CENTRAL WISCONSIN THROUGH MUCH OF MINNESOTA. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY AS SOME OF THE STORMS MAY
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGHOUT MUCH
OF THE REST OF WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 29, 2:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FUNNEL CLOUD     PRINCETON               45.57N 93.59W
06/29/2015                   MILLE LACS         MN   TRAINED SPOTTER

            REPORTED JUST WEST OF HIGHWAY 169.

&&

AJZ
Special weather statement, Jun 29, 2:52 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT MON JUN 29 2015

WIZ027-028-292030-
CHIPPEWA-EAU CLAIRE-
252 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHIPPEWA AND
NORTHEASTERN EAU CLAIRE COUNTIES...

AT 252 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ISLAND LAKE TO CORNELL TO NEAR BOYD...AND MOVING
SOUTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...CHIPPEWA FALLS...LAKE HALLIE...STANLEY...BLOOMER...LAKE
WISSOTA...CORNELL...CADOTT...BOYD...TILDEN...LUDINGTON AND JIM FALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN WISCONSIN.

LAT...LON 4489 9159 4529 9153 4530 9147 4518 9094
      4466 9092
TIME...MOT...LOC 1952Z 354DEG 30KT 4528 9147 4515 9119 4500 9104

BORGHOFF
Special weather statement, Jun 29, 3:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT MON JUN 29 2015

MNZ051-059-060-292045-
SHERBURNE-WRIGHT-HENNEPIN-
312 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HENNEPIN...EAST
CENTRAL WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...

AT 312 PM CDT...A STRONG THUNDERSTORM WAS OVER OTSEGO...OR 15 MILES
NORTHEAST OF BUFFALO...MOVING SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKLYN PARK...PLYMOUTH...MAPLE GROVE...RAMSEY...ELK RIVER...ST.
MICHAEL...OTSEGO...ROGERS...ALBERTVILLE...CORCORAN...MEDINA AND
INDEPENDENCE.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 202 AND
219.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EAST CENTRAL MINNESOTA.

LAT...LON 4529 9351 4525 9352 4523 9347 4506 9338
      4504 9366 4534 9366 4535 9354
TIME...MOT...LOC 2012Z 346DEG 26KT 4529 9359

BORGHOFF
Local storm report, Jun 29, 3:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
323 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             CADOTT                  44.95N 91.15W
06/29/2015  M0.50 INCH       CHIPPEWA           WI   TRAINED SPOTTER

            SMALL BRANCHES ALSO REPORTED DOWN.

&&

AJZ
Special weather statement, Jun 29, 3:24 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT MON JUN 29 2015

WIZ015-025-292115-
BARRON-DUNN-
324 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DUNN AND
SOUTHWESTERN BARRON COUNTIES...

AT 324 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALMENA TO DALLAS...AND MOVING SOUTHEAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARRON...COLFAX...ALMENA...PRAIRIE FARM...DALLAS...RIDGELAND...
ARLAND...SAND CREEK AND HILLSDALE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN WISCONSIN.

LAT...LON 4492 9165 4518 9209 4551 9203 4526 9165
      4521 9165 4521 9167 4512 9167 4512 9165
TIME...MOT...LOC 2024Z 331DEG 16KT 4538 9199 4526 9181

BORGHOFF
Special weather statement, Jun 29, 3:33 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 PM CDT MON JUN 29 2015

WIZ027-028-292100-
CHIPPEWA-EAU CLAIRE-
333 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CHIPPEWA
AND EASTERN EAU CLAIRE COUNTIES...

AT 332 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHIPPEWA FALLS TO FOSTER...AND MOVING SOUTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FALLS...LAKE HALLIE...LAKE WISSOTA...AUGUSTA...CADOTT...FALL
CREEK...LUDINGTON...FOSTER...LAKE EAU CLAIRE COUNTY PARK...BATEMAN...
BRACKETT AND ALLEN.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 73 AND
87.

THIS INCLUDES THE FOLLOWING LOCATIONS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4459 9109 4459 9137 4507 9144 4493 9107
TIME...MOT...LOC 2032Z 334DEG 20KT 4498 9133 4464 9132

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:19 PM CDTSpecial Weather StatementMPXMille Lacs26 min
Jun 29, 3:12 PM CDTSpecial Weather StatementMPXHennepin33 min
Jun 29, 3:19 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright56 min
Jun 29, 3:56 PM CDTSevere Thunderstorm WarningMPXHennepin64 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningMPXDakota, Scott47 min
Jun 29, 5:00 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti60 min
Jun 29, 5:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington58 min
Jun 29, 6:02 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti43 min
Jun 29, 6:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington47 min
Jun 29, 6:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey42 min
Jun 29, 3:13 AM CDTDense Fog AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more6 hr
Jun 29, 2:52 PM CDTSpecial Weather StatementMPXChippewa38 min
Jun 29, 3:24 PM CDTSpecial Weather StatementMPXBarron51 min
Jun 29, 3:35 PM CDTSpecial Weather StatementMPXBarron25 min
Jun 29, 4:39 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire25 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.